BibTeX record journals/dcg/Soltan99

download as .bib file

@article{DBLP:journals/dcg/Soltan99,
  author       = {Valeriu Soltan},
  title        = {A Characterization of Homothetic Simplices},
  journal      = {Discret. Comput. Geom.},
  volume       = {22},
  number       = {2},
  pages        = {193--200},
  year         = {1999},
  url          = {https://doi.org/10.1007/PL00009454},
  doi          = {10.1007/PL00009454},
  timestamp    = {Thu, 12 Mar 2020 17:20:35 +0100},
  biburl       = {https://dblp.org/rec/journals/dcg/Soltan99.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics